# SDR SWAA095172

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 72,046 hours, 56,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323468
- Part serial: 1483A
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  REMOVED AND REPLACED SLIDE PER MT.
